# SDR SWIA201334830

- Difficulty date: September 13, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 27,370 hours, 24,726 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 BULKHEAD WEB FWD ABOVE FLOOR SURFACE HAS 3 CHAFE MARKS.  C-CHECK REPAIRED THREE EACH CHAFE MARKS ON FS 621 BULKHEAD AT RBL18, RBL27 & RBL36 IAW REO.
